# SDR CA080119001

- Difficulty date: January 18, 2008
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 309 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 15473
- Part serial: 33905
- Condition: Leaking
- Location: Fuel Sys
- Part time: 797 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL PUMP LEAKING OIL FROM DRAIN LINE. PUMP REMOVED AND NEW PUMP INSTALLED. DEFECT RECTIFIED. (TC NR 20080119001)
